The sequences of Horadam, Williams and Philippou as generalized Lucas sequences

Publication Type:
Journal Article
Advanced Studies in Contemporary Mathematics (Kyungshang), 2013, 23 (3), pp. 525 - 532
Issue Date:
Filename Description Size
DocumentOpener (3).pdfPublished Version340.28 kB
Adobe PDF
Full metadata record
Horadam extended the Lucas recursive sequences of order 2 in a series of influential papers. Williams further generalized some of the Lucas properties for order 3, and Williams and Philippou separately developed analogous results for the arbitrary order case. This paper inter-relates and generalizes some of the major results of these authors in so far as they are clearly analogous to some well-known second order cases.
Please use this identifier to cite or link to this item: